| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.(b)(4).
Event or Problem Description
A physician reported that following a cataract extraction with intraocular lens (iol) implant procedure, the lens was exchanged, as patient felt discomfort by continuous vision decline from unknown causes after surgery.Additional information has been requested.
Additional Manufacturer Narrative
The lens was retuned in a clear water-like liquid inside small glass container.The optic was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Replacement lens information was not provided.Follow-up attempts requesting the replacement lens information has gone unanswered.The manufacturer internal reference number is: (b)(4).